Previous |  Up |  Next


[1] F. E. Browder: Existence and uniqueness theorems for solutions of non-linear boundary value problems. Proc. Symposia on Appl. Math. Amer. Math. Soc. 17 (1965), 24-49. MR 0197933
[2] F. E. Browder: Existence theorems for non-linear partial differential equations. Proc. Amer. Math. Soc. 1968 Summer Institute in global Analysis (to appear).
[3] D. G. de Figueiredo, Ch. P. Gupta: Borsuk type theorems for non-linear non-compact mappings in Banach space. to appear.
[4] M. A. Krasnoselskij: Topological methods in the theory of non-linear integral equations. Pergamon Press, N. Y., 1964.
[5] M. Kučera: Fredholm alternative for non-linear operators. thesis 1969, Charles University, Prague.
[6] J. Leray J. L. Lions: Queiques resultats de Višik sur les problemes elliptiques non lineaires par les méhodes de Minty-Browder. Bull. Soc. Math. France 93 (1965), 97-107. MR 0194733
[7] G. J. Minty: Monotone (non-linear) operators in Hilbert space. Duke Math. J. 29 (1962), 341-346. MR 0169064
[8] J. Nečas: Sur Palternative de Fredholm pour les operateurs non lineaires avec applications aux problemes aux limites. Annali Scuola Norm. Sup. Pisa, XXIII (1969), 331-345. MR 0267430
[9] J. Nečas: Remark on the Fredholm alternative for non-linear operators with application to non-linear integral equation of generalized Hammerstein type. to appear.
[10] S. L. Pochožajev: On the solvability of non-linear equations involving odd operators. Functional Analysis and Appl. (Russian), I (1967), 66-73.
[11] M. I. Višik: Quasilinear strongly elliptic system of differential equations having divergence form. (Russian), Trudy Mosk. Mat. Ob§5. I2 (1963), 125-184. MR 0156085
Partner of
EuDML logo